# SDR FDEA202010052418

- Difficulty date: October 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N138FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42723
- Aircraft time: 7,675 hours, 3,327 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 100201022170
- Part serial: CK001160
- Condition: Failed
- Part time: 7,675 hours, 3,327 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

STATIC INVERTER  FAILS DURING EICAS BUS TIE TEST.  WILL NOT POWER THE CAPT PFD.    INSTALLED ALT STATIC INVERTER, PASSES EICAS BUSS TIE TEST IAW AMM 24-33-03-4.
